Scientists suspect low-dose effects have led to global epidemic
by mulls427 on Mon Aug 08, 2011 02:19 PM
Hi Fellow Warriors :)) As many of you know I'm a survivor (Squamous cell; Base of Tongue) approaching six years cancer free. Of course the typical post treatment effects, dry mouth, tongue pain, fatigue etc. but for the most part happily moving on. Even a clear Pet/CT this past April. Well, while brushing my teeth yesterday morning I noticed my left pupil dilation larger than my right. No other symptoms whatsoever. I see my MO later today but I was wondering if any of you had this happen and what it entailed. Thank you in advance for your help!
by REDVETTE on Tue Aug 09, 2011 04:03 AM
I hope and pray that you get a good report. I think we all "look over our shoulders." Being a "survivor" is the best news one can receive but it still is a daily struggle for my hubby. If he feels bad - we worry. We deal with being positive on a daily basis. This disease takes sooo much from us! We are in this battle together; this site is awesome! Hugs and prayers!!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.